Arbitrary exponential decay of energy for a class of bilinear control problems.

M. Aassila

Extracta Mathematicae (1997)

  • Volume: 12, Issue: 3, page 273-276
  • ISSN: 0213-8743

How to cite

top

Aassila, M.. "Arbitrary exponential decay of energy for a class of bilinear control problems.." Extracta Mathematicae 12.3 (1997): 273-276. <http://eudml.org/doc/38539>.

@article{Aassila1997,
author = {Aassila, M.},
journal = {Extracta Mathematicae},
keywords = {Control automático; Sistemas de control; Control no lineal; stabilization; infinite dimensional bilinear system},
language = {eng},
number = {3},
pages = {273-276},
title = {Arbitrary exponential decay of energy for a class of bilinear control problems.},
url = {http://eudml.org/doc/38539},
volume = {12},
year = {1997},
}

TY - JOUR
AU - Aassila, M.
TI - Arbitrary exponential decay of energy for a class of bilinear control problems.
JO - Extracta Mathematicae
PY - 1997
VL - 12
IS - 3
SP - 273
EP - 276
LA - eng
KW - Control automático; Sistemas de control; Control no lineal; stabilization; infinite dimensional bilinear system
UR - http://eudml.org/doc/38539
ER -

NotesEmbed ?

top

You must be logged in to post comments.